MAUDE Adverse Event Report: 3M BROOKINGS 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; SURGICAL DRAPE

3M BROOKINGS 3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE; SURGICAL DRAPE
Catalog Number 6650EZ
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Tears (2516)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1-a6: not provided.B3: date of events: not provided.D4: lot number and expiration date: not available.H4: manufacture date: not available.H10: product samples were not returned to 3m for analysis, and the lot number provided was not valid.Without samples, it is not possible to perform any tests to determine if the devices met specifications.Without additional information, it is not possible to determine the exact root cause of the alleged injuries or whether the 3m¿ ioban¿ 2 antimicrobial incise drapes were the root cause.The product instructions for use (ifu) states the drape should be applied without tension.To remove drape, gently peel back drape at 180-degree angle from the skin.During the removal process hold onto the film with the thumb and hand as close as possible to the junction of skin and adhesive film.This prevents severe stretching.
 
Event or Problem Description
A hospital reported two patients allegedly experienced skin tears with removal of the 3m¿ ioban¿ 2 antimicrobial incise drape, 6650ez.The physician confirmed no patient information is available.

Brand Name
3M¿ IOBAN¿ 2 ANTIMICROBIAL INCISE DRAPE
Common Device Name
SURGICAL DRAPE
Manufacturer (Section D)
3M BROOKINGS
601 22nd ave south
po box 5227
brookings SD 57006
Manufacturer (Section G)
3M BROOKINGS
601 22nd ave south
po box 5227
brookings SD 57006
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144-1000
6514612670
MDR Report Key17940279
Report Number2110898-2023-00090
Device Sequence Number6350697
Product Code KKX
UDI-Device Identifier30707387507351
UDI-Public30707387507351
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K801550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6650EZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Initial Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown